# SDR EISA20010141

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG W/W BS 870 LBL 45 VERTICAL STIFFENER CRACKED.FOUND ON CPCP INSP. C-53-100-01 PAGE 1, N/R CARD 410 WRITTENCORRECTIVE ACTION:FABRICATED AND INSTALLED REPAIR DOUBLER IAW B727 SRM 51-40-4 & 51-30-2.
